# SDR IPXA2019011537869

- Difficulty date: January 15, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 88,322 hours, 15,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L-1 ENTRY DOOR WOULD NOT OPEN UPON ARRIVAL. AFTER SEVERAL DISARM / RE-ARM ATTEMPTS IT DID OPEN. DEFERRED IAW MEL 52 10 3 1 2 1. M 659341 ASSIGNED.  **SUPPLEMENTAL ETOPS** R/R R2-177 RELAY PER WDM 52-11-01. OPS CK NORMAL. THIS CLEARS M659341.
